# SDR REXA2022092202118

- Difficulty date: August 4, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R317731
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM STEP IS CORRODED @ NUT PLATE LOCATIONS	REPAIRED PAX DOOR BOTTOM STEP IAW EA:CRJ252-14514 REV:IR DATED 09/09/2022 AND EA: CRJ252-14515 REV IR DATED 09/09/2022.
